16 May 2010
You may just have sensitive skin. This is a normal reaction to any skin preparation. Try moving it around to different areas and see if that helps at all. Do not use lotions or creams on the skin as that will aggrevate it more and the patch won't stick right. Hope this helps.
- Neupro Information for Consumers
- Neupro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neupro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter gets great effects from the patch but the adhiesive is causing raise red rash that goes away quickly once it is removed. the itching ...
3 answers • 10 May 2011
My skin sheds off heavy if I rub it it rolls off in heavy amounts I have noticed my feet grow heavy?
skin layer that flakes off thick and white. i use a fungal cream because my crotch and under arms develove itching and stinging red spots on my left ...
1 answer • 12 Aug 2011
They told me the dye used might cause me to itch and gave me an antihistamine before the procedure. The itching started about 10 hours later. I ...
1 answer • 24 Aug 2011
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
... of my left, upper thigh. Red and bumpy and can be very itchy. And, now, just noticed 3 more bumps that started itching on the back of my right ...
1 answer • 25 Oct 2012
... and have some hives. Thats all thats happening though, have no other side effects, just the itching, its on my arms/shoulders , back, back of ...
2 answers • 17 May 2013